MathSciNet Relay Station
MathSciNet bibliographic data
MR2041952 (2004m:42018) 42B25
Cruz-Uribe, D.; Fiorenza, A.; Neugebauer, C. J. Corrections to: "The maximal function on variable $L\sp p$ spaces'' [Ann. Acad. Sci. Fenn. Math. 28 (2003), no. 1, 223–238; MR1976842]. Ann. Acad. Sci. Fenn. Math. 29 (2004), no. 1, 247–249.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement